# SDR RAIA2019100598034

- Difficulty date: September 18, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 36-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM UPPER RH MATING FLANGE HAS CORROSION ON UPPER SURFACE BETWEEN FR 36 THRU 38-          REMOVED MAIN CABIN CENTER OMEGA BEAM UPPER RH MATING FLANGE. REPLACED MAIN CABIN CENTER BEAM UPPER RH MATING FLANGE.
